MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non healthcare professional reported that, four years after intraocular lens implantation surgery, pars plana vitrectomy (ppv) was performed on the right eye due to vitreoretinal traction.During this procedure, a beginning posterior capsule opacification which was subjectively unnoticed was removed.The patient had a clear vision in the right eye.Additional information was received stating that the posterior capsule opacification (pco) was treated on (b)(6) 2019.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5.And b.7.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating that the patient was diagnosed with pseudoexfoliation (pex).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23001825
Report Number9612169-2025-01789
Device Sequence Number8833409
Product Code HQL
UDI-Device Identifier00380652555845
UDI-Public(01)00380652555845(17)201031(11)151103(10)21145377
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.220
Device Lot Number21145377
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer12/06/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date12/31/2025
Date Device Manufactured11/03/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale